# SDR USAASB01290

- Difficulty date: October 9, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 1003710000153M4
- Condition: Shorted
- Location: Cockpit
- Part time: 39,760 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 997 - EN ROUTE FROM PHL TO MSY, ALL THREE FUEL QUANTITY INDICATORS WENT BLANK.  CREW FOUND FUEL QUANTITY CIRCUIT BREAKER TRIPPED BUT ATTEMPTS TO RESET THE BREAKER FAILED.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE COCKPIT NR 1 FUEL QUANTITY INDICATOR SHORTED OUT.  REMOVED AND REPLACED THE NR 1 FUEL QUANTITY INDICATOR PER MM 28-41-51.  RESET OF CIRCUIT BREAKER GOOD.  OPERATIONAL CHECK OF INDICATION SYSTEM GOOD.  (M)
